American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A77) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Werner J. Ricker and Luis Rodríguez-Piazza. Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. H. Dooley and R. W. Raffoul. Matrix coefficients and coadjoint orbits of compact Lie groups. Proc. Amer. Math. Soc. 135 (2007) 2567-2571. MR 2302577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David P. Blecher. Continuous functions on compact groups. Proc. Amer. Math. Soc. 125 (1997) 1177-1185. MR 1363447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anthony H. Dooley and Sanjiv Kumar Gupta. Continuous singular measures with absolutely continuous convolution squares. Proc. Amer. Math. Soc. 124 (1996) 3115-3122. MR 1328346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Barbara Heiman. Fourier coefficients of continuous functions on compact groups . Proc. Amer. Math. Soc. 87 (1983) 685-690. MR 687642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1